A 21-year-old female asked:
I got my mirena (levonorgestrel) removed less than 2 days ago, it was not a normal removal, there was a lot of pain involved(bicornuate uterus). i was told i shouldn't bleed like a period. and i am. call doc? or er?
1 doctor answer • 3 doctors weighed in
Dr. Kenneth Linanswered
Internal Medicine & Pediatrics 23 years experience
Call your doctor: Call the doctor who removed it, your pcp or your gyn. Go to the er if you are bleeding heavily (needing many pads in a short period of time) or if you get dizzy/lightheaded, or don't feel well in general.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated May 23, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.